# SDR CALA2023091802807

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS ON UPPER SURFACE 162 1/4 IN FROM INBOARD END, 13 IN FROM TRAILING EDGE, 1 INCH DIAMETER "REPAIR BEFORE NEXT FLIGHT" GEN BY V061632 PER HAECO LCQ NR 9298594/3559 4 REPAIRED LH ELEVATOR UPPER SKIN 162.25IN FROM VB 13IN FROM T/E Z ONE 1 1.5IN DIA IAW A319 SRM 55-21-11-300-005 CATEGORY A REPAIR ACMP BY V080675 INSP BY V061751
